I have taken 2 x 25g pills promethazine for two nights now to help with sleep and am experiencing a burning feeling on different parts of my body. Not sure if I am reacting to it. Has anyone else had this?
I take Promethazine (Phenegran - Brand) 4 times a day. Before each meal and at bedtimes for nausea and vomiting.. Although it can cause drowsiness, it is NOT a sleep aid. If sleep is what you are looking for, there are other meds more suited for that. I have been on this for many years and have never experienced the things you are describing. Are you on any other meds that could be causing this?
- Promethazine Information for Consumers
- Promethazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Promethazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2014 • 1 answer
Posted 17 Oct 2015 • 1 answer
Posted 29 Nov 2015 • 1 answer
Posted 27 Feb 2016 • 2 answers
Posted 30 Oct 2017 • 1 answer